Alert archive / Georgia / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 458, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Aug 7, 2023, 6:29 PM EDT for 7 counties in Georgia. It was in force for 46 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2023, 6:29 PM EDT (22:29 UTC)
- Expired
- Aug 7, 2023, 7:15 PM EDT
- In force
- 46 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clarke County, GA, Greene County, GA, Jasper County, GA, Morgan County, GA, Oconee County, GA, Oglethorpe County, GA, Walton County, GA
The radar
The Robins AFB radar (KJGX), 109 km from the middle of the area, began a volume at 22:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 6:29 PM EDT | TSTM WND DMG | 1 W Barnett Shoals, GA | Large tree fell on a house along McRee Mill Lane. Public also reported numerous trees and powerlines downed in the area. |
| Aug 7, 6:40 PM EDT | TSTM WND DMG | State Botanical Garden, GA | Emergency Manager reports a tree down at the State Botanical Gardens of Georgia. |
| Aug 7, 6:42 PM EDT | TSTM WND DMG | 1 Se Athens, GA | Emergency manager reported a tree down near the intersection of Hooper St and E Campus Rd, which fell on two vehicles. |
| Aug 7, 6:45 PM EDT | TSTM WND DMG | 2 E Bishop, GA | Large tree downed next to a home along Old Farmington Road. Time estimated from radar. |
| Aug 7, 6:55 PM EDT | TSTM WND DMG | 1 S Carey, GA | Trees down on I-20 MM 142. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 7, 11:40 AM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
| Aug 7, 4:30 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1864 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 753 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 177 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted.
462
WUUS52 KFFC 072229
SVRFFC
GAC059-133-159-211-219-221-297-072315-
/O.NEW.KFFC.SV.W.0458.230807T2229Z-230807T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
629 PM EDT Mon Aug 7 2023
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Oconee County in northeastern Georgia...
Morgan County in north central Georgia...
Clarke County in northeastern Georgia...
Southeastern Walton County in north central Georgia...
Greene County in east central Georgia...
Oglethorpe County in northeastern Georgia...
Northeastern Jasper County in central Georgia...
* Until 715 PM EDT.
* At 629 PM EDT, severe thunderstorms were located along a line
extending from Bear Creek Reservoir to near Bostwick to near
Farrar, moving east at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Madison, Greensboro, Watkinsville, Lexington, Athens, Union Point,
Winterville, Bogart, Crawford, Rutledge, North High Shoals,
Bostwick, Arnoldsville, Woodville, White Plains, Siloam, Bishop,
Maxeys, Buckhead, and Reynolds at Lake Oconee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3378 8298 3373 8295 3369 8300 3366 8295
3362 8298 3362 8300 3354 8300 3340 8310
3341 8324 3348 8328 3343 8353 3344 8373
3350 8370 3349 8367 3355 8368 3378 8358
3397 8354 3399 8350 3398 8298 3384 8294
TIME...MOT...LOC 2229Z 281DEG 40KT 3399 8355 3377 8351 3345 8370
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 5:44 PM EDT, 45 minutes earlier.
Area forecast discussion, Aug 7, 5:44 PM EDT, 45 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 544 PM EDT Mon Aug 7 2023 .UPDATE... Issued at 539 PM EDT Mon Aug 7 2023 A line of severe thunderstorms has moved into northwest Georgia and is spreading into the western metro Atlanta area. Winds associated with this line of storms are indicated to be as high as 70 mph, and some isolated gusts as high as 80 mph cannot be ruled out. These winds have the potential to cause widespread damage to trees and powerlines, and could cause structure damage, as well. With ample MUCAPE values as high as 5000-6000 J/kg and DCAPE of 1000-1500 J/kg, the threat for very strong, damaging winds will continue as this line continues south and eastward through the late afternoon and evening hours. Please heed any warnings issued for your area and shelter in a safe location secure from the winds. King && .SHORT TERM... (This afternoon through Tuesday) Issued at 238 PM EDT Mon Aug 7 2023 Key Messages: - A widespread wind damage threat is evolving this afternoon and could continue through late evening across the forecast area. SPC has included an Enhanced risk (level 3 out of 5) for much of the area. Tornadoes will be possible, mainly across Northern GA, however, the wind threat should be considered the dominate impact. - An Excessive Heat warning has been issued for portions of Middle GA. Heat index values are in excess of 110 for several counties. A heat advisory is in effect for much of the remainder of Central GA through 8 pm. - Thunderstorms are again in the forecast for Tuesday with a Slight Risk in effect for much of Middle GA. Damaging winds will be the main concern. Today and tonight: A lot happening this afternoon and in the short term. Lets start with heat. Mid 90 temps and upper 70 dewpoints across West central GA have led to heat index values exceeding 110 in several locations so a Excessive Heat warning was introduced through early evening for a portion of the Heat Advisory area. Severe threat... 18z FFC sounding is juicy to say the least. Observed 5390 J/KG CAPE, nearly 1500 DCape and sufficient shear in place to support organized severe storms. Similarly to what we experienced a few weeks ago across North GA not out of the question given that amount of instability and slightly more jet dynamics in play this time around. Expect the clusters of storms across northern GA and Northern AL to congeal into more of a line that shifts through the region later this afternoon. Damaging winds with that line and within that line would be expected to be widespread given the status of the environment its moving into. Analyzed helicity values on the margin for some tornadoes so a few cannot be ruled out, however, the main focus should be on the damaging wind threat through this evening. Expect that line to continue south through the CWA. There is some uncertainty with the intensity of the line as it reaches the area south of Macon/Columbus but certainly unstable enough to support severe storms. Tuesday: Another wave is still progged to slide east out of OK/AR and potentially develop into an MCS which may clip the southern sections of the CWA late Tue afternoon/early evening. There are some discrepancies on the northward extent of the convection with the WRF FV3 the furthest north into the I20 corridor and the NAM Nest and WRF ARW further south across southwestern and south central GA. SPC does highlight a slight risk across that southern tier of counties more inline with the NAM nest and ARW. Stellman && .LONG TERM... (Wednesday morning through next Sunday) Issued at 238 PM EDT Mon Aug 7 2023 The long term forecast remains on track. Model guidance continues to prog a potent disturbance kicking out of the Plains that could bring yet another round of impactful weather on Thursday afternoon. Bulk shear ranging from 35 to 60+KT across north Georgia coinciding with 2000-3000+ J/kg of SBCAPE will merit a watchful eye in the coming days for the threat of severe weather. See the previous discussion below for more details regarding the extended forecast. KAL && .AVIATION... (18Z TAFS) Issued at 224 PM EDT Mon Aug 7 2023 Main concerns will be thunderstorms and timing. Now that a solid line of storms appears to be taking shape we can put a little more confidence on timing for the sites later this afternoon/evening. CAMS still struggling with any redevelopment behind the main line and if there will be any but for now will assume the airmass stabilizes behind the main surge. Added prob30 for Tuesday as most convection is forecast to remain across central GA sites however there is some guidance suggesting some development post 18z across metro sites. Winds outside of TS will remain west and gusty this afternoon. //ATL Confidence...18Z Update... Medium confidence precip timing high confidence all other elements 30 && .PRELIMINARY POINT TEMPS/POPS... Athens 70 89 69 90 / 70 10 20 30 Atlanta 72 89 71 91 / 70 30 20 50 Blairsville 64 82 61 84 / 60 10 10 40 Cartersville 69 87 69 89 / 70 20 20 50 Columbus 75 94 73 92 / 30 60 40 60 Gainesville 71 87 69 89 / 70 10 10 40 Macon 73 94 72 92 / 30 50 40 50 Rome 69 88 68 89 / 60 20 20 60 Peachtree City 71 90 69 91 / 60 40 30 50 Vidalia 76 95 73 92 / 20 50 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for GAZ038-039-049>051- 058>062-066>071-074>076-078-079-085-086-097-098-109>113. Excessive Heat Warning until 8 PM EDT this evening for GAZ072- 073-080>084-089>096-102>108. && SHORT TERM...30 LONG TERM....KAL AVIATION...30
Hazardous weather outlook, Aug 7, 4:45 PM EDT, 1 hour 44 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 445 PM EDT Mon Aug 7 2023 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-082045- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 445 PM EDT Mon Aug 7 2023 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Tonight... A Severe Thunderstorm Watch is in effect for north and portions of central Georgia through this evening. A line of strong to severe thunderstorms is moving through north Georgia and will continue to move southward through the remainder of the afternoon into the evening. The strongest storms may produce 50 to 70 mph wind gusts, with isolated gusts near 80 mph not out of the realm of possibility. Winds of this magnitude may cause widespread tree and power line damage if they materialize. Please heed any warnings issued for your area. A Heat Advisory is in place across central Georgia from noon to 8 PM today due to expected heat indices in the 105 to 110 degree range. An Excessive Heat Warning is furthermore in effect in portions of west-central Georgia until 8 PM with heat indices approaching 115 degrees. Be sure to take the necessary steps to stay cool and hydrated. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There is a Slight Risk (level 2 of 5) for thunderstorms with damaging winds in central Georgia on Tuesday. Periods of thunderstorm activity will continue through next Sunday. The highest storm chances will occur during the afternoon and evening hours each day. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS while following all local, state, and CDC guidelines.
In the hours before
Special weather statement, Aug 7, 6:18 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
618 PM EDT Mon Aug 7 2023
GAZ046-048-056>058-067-068-070-072245-
Butts GA-Lamar GA-Rockdale GA-Spalding GA-Meriwether GA-Newton GA-
Pike GA-Henry GA-
618 PM EDT Mon Aug 7 2023
...Strong thunderstorms will impact portions of Spalding,
southeastern Rockdale, northern Meriwether, northern Pike, southern
Henry, western Butts, southwestern Newton and northwestern Lamar
Counties through 645 PM EDT...
At 618 PM EDT, National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms along a line extending
from Covington to near Sunny Side to near Alvaton, and moving east at
60 mph.
HAZARD...40 to 50 mph wind preceding rain or lightning.
SOURCE...Radar indicated.
IMPACT...Strong winds will occur before any rain or lightning. Do
not wait for the sound of thunder before taking cover.
Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Griffin, McDonough, Covington, Jackson, Zebulon, Greenville, Hampton,
Locust Grove, Oxford, Porterdale, Luthersville, Jenkinsburg,
Williamson, Orchard Hill, Haralson, Sunny Side, Lone Oak, Gay, East
Griffin, and Concord.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
central, north central and west central Georgia. A Severe
Thunderstorm Watch also remains in effect until midnight EDT for west
central Georgia.
&&
LAT...LON 3323 8471 3322 8451 3326 8450 3326 8443
3329 8442 3332 8439 3334 8439 3336 8433
3365 8392 3363 8381 3324 8397 3309 8432
3302 8485 3319 8486
TIME...MOT...LOC 2218Z 283DEG 51KT 3358 8384 3335 8425 3317 8452
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Aug 7, 6:20 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
620 PM EDT Mon Aug 7 2023
GAZ039-049>051-060>062-072245-
Taliaferro GA-Wilkes GA-Morgan GA-Putnam GA-Hancock GA-Warren GA-
Greene GA-
620 PM EDT Mon Aug 7 2023
...Strong thunderstorms will impact portions of Warren, southeastern
Morgan, central Putnam, northern Hancock, Greene, Taliaferro and
southern Wilkes Counties through 645 PM EDT...
At 620 PM EDT, National Weather Service doppler radar indicated
strong winds ahead of a line of thunderstorms along a line extending
from Loce to near Sandy Cross to Reynolds at Lake Oconee, and moving
southeast at 35 mph.
HAZARD...40 to 50 mph wind preceding rain or lightning.
SOURCE...Radar indicated.
IMPACT...Strong winds will occur before any rain or lightning. Do
not wait for the sound of thunder before taking cover.
Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Eatonton, Washington, Madison, Greensboro, Warrenton, Sparta,
Crawfordville, Union Point, Woodville, White Plains, Siloam, Norwood,
Buckhead, Sharon, Camak, Phoenix, Reynolds at Lake Oconee, Liberty,
Springfield, and Veazey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
north central Georgia. A Severe Thunderstorm Watch also remains in
effect until midnight EDT for central, northeastern and east central
Georgia.
&&
LAT...LON 3366 8251 3364 8256 3365 8258 3363 8258
3364 8259 3363 8261 3363 8262 3362 8262
3361 8265 3346 8259 3341 8256 3319 8311
3325 8335 3355 8348 3371 8304 3369 8301
3374 8295 3382 8259 3364 8248
TIME...MOT...LOC 2220Z 302DEG 32KT 3372 8250 3359 8286 3341 8319
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 7, 6:21 PM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
621 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Tstm Wnd Gst 2 WNW Chamblee 33.90N 84.33W
08/07/2023 M55 MPH DeKalb GA Mesonet
Mesonet station DW1905 Atlanta.
&&Special weather statement, Aug 7, 6:25 PM EDT, 4 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
625 PM EDT Mon Aug 7 2023
GAZ083-084-095>097-072300-
Wilkinson GA-Houston GA-Laurens GA-Bleckley GA-Twiggs GA-
625 PM EDT Mon Aug 7 2023
...A strong thunderstorm will impact portions of northwestern
Laurens, south central Wilkinson, southern Twiggs, northern Bleckley
and northeastern Houston Counties through 700 PM EDT...
At 625 PM EDT, a strong thunderstorm was over Tarversville, or 12
miles southwest of Jeffersonville, moving east at 30 mph.
HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
ground lightning.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Jeffersonville, Dudley, Danville, Montrose, Allentown, Robins AFB,
Tarversville, District Path, Bullard, Goldsboro, Rebie, and Cary.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.
A Severe Thunderstorm Watch remains in effect until midnight EDT for
central Georgia.
&&
LAT...LON 3245 8355 3263 8358 3272 8314 3259 8306
3245 8310
TIME...MOT...LOC 2225Z 263DEG 25KT 3255 8348
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPHLocal storm report, Aug 7, 6:27 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
627 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0617 PM Tstm Wnd Dmg 3 ESE Stark 33.32N 83.86W
08/07/2023 Butts GA Public
A tree was downed on Stark Rd at Scout
Island Rd.
&&Local storm report, Aug 7, 6:29 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
629 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Tstm Wnd Dmg 2 NNE Hogansville 33.19N 84.91W
08/07/2023 Troup GA Emergency Mngr
Sheet metal roofing panels were removed from
an outbuilding.
&&The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 8:00 PM EDT | Special Weather Statement | FFC | Chattahoochee, Muscogee | 30 min |
| Aug 6, 8:23 PM EDT | Severe Thunderstorm Warning | FFC | Stewart, Webster | 52 min |
| Aug 6, 8:24 PM EDT | Special Weather Statement | FFC | Sumter | 36 min |
| Aug 6, 8:27 PM EDT | Special Weather Statement | FFC | Stewart | 33 min |
| Aug 6, 9:18 PM EDT | Special Weather Statement | FFC | Crisp | 42 min |
| Aug 7, 3:16 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Butts, Chattahoochee, Crawford and 46 more | 17 hr |
| Aug 7, 1:39 PM EDT | Severe Thunderstorm Warning | FFC | Dade | 51 min |
| Aug 7, 1:42 PM EDT | Excessive Heat Warning | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 16 more | 6 hr |
| Aug 7, 1:59 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker, Whitfield | 46 min |
| Aug 7, 2:21 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 39 min |
| Aug 7, 2:22 PM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Fannin, Gilmer, Murray, Walker, Whitfield | 38 min |
| Aug 7, 2:25 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 50 min |
| Aug 7, 2:33 PM EDT | Special Weather Statement | FFC | Forsyth, Hall | 42 min |
| Aug 7, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Gordon, Murray, Pickens, Union | 45 min |
| Aug 7, 2:51 PM EDT | Special Weather Statement | FFC | Forsyth | 39 min |
| Aug 7, 2:54 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Towns, Union | 51 min |
| Aug 7, 2:58 PM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Floyd | 47 min |
| Aug 7, 2:58 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 32 min |
| Aug 7, 3:03 PM EDT | Special Weather Statement | FFC | Banks, Cobb, Forsyth, Hall, White | 42 min |
| Aug 7, 3:14 PM EDT | Special Weather Statement | FFC | Bibb | 46 min |
| Aug 7, 3:20 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee | 40 min |
| Aug 7, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Lumpkin, Pickens, White | 47 min |
| Aug 7, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Lumpkin, Towns, Union, White | 43 min |
| Aug 7, 3:45 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Aug 7, 3:46 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Jackson | 29 min |
| Aug 7, 3:49 PM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 26 min |
| Aug 7, 3:50 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 25 min |
| Aug 7, 3:59 PM EDT | Special Weather Statement | FFC | Forsyth | 31 min |
| Aug 7, 4:03 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Dawson, Forsyth, Hall, Lumpkin and 1 more | 42 min |
| Aug 7, 4:08 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 40 min |
| Aug 7, 4:10 PM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd, Gordon, Polk | 50 min |
| Aug 7, 4:16 PM EDT | Special Weather Statement | FFC | Glascock, Jefferson, Washington | 29 min |
| Aug 7, 4:26 PM EDT | Special Weather Statement | FFC | Haralson, Polk | 34 min |
| Aug 7, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, White | 34 min |
| Aug 7, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Forsyth, Fulton, Gwinnett, Hall | 42 min |
| Aug 7, 4:36 PM EDT | Severe Thunderstorm Warning | FFC | DeKalb, Fulton, Gwinnett | 39 min |
| Aug 7, 4:40 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Haralson, Paulding and 1 more | 50 min |
| Aug 7, 4:44 PM EDT | Special Weather Statement | FFC | Coweta | 31 min |
| Aug 7, 4:46 PM EDT | Special Weather Statement | FFC | Douglas | 29 min |
| Aug 7, 4:50 PM EDT | Severe Thunderstorm Warning | FFC | Banks, Hall, Jackson, Madison | 40 min |
| Aug 7, 4:56 PM EDT | Special Weather Statement | FFC | Barrow, Gwinnett | 34 min |
| Aug 7, 4:58 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 32 min |
| Aug 7, 5:00 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Carroll, Cherokee, Cobb, Douglas, Paulding | 45 min |
| Aug 7, 5:04 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Clarke, Gwinnett, Jackson, Oconee, Walton | 41 min |
| Aug 7, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 38 min |
| Aug 7, 5:09 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs, Wilkinson | 21 min |
| Aug 7, 5:10 PM EDT | Special Weather Statement | FFC | Jefferson | 35 min |
| Aug 7, 5:12 PM EDT | Special Weather Statement | FFC | Fulton | 33 min |
| Aug 7, 5:16 PM EDT | Special Weather Statement | FFC | Rockdale, Walton | 29 min |
| Aug 7, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Fulton | 29 min |
| Aug 7, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 25 min |
| Aug 7, 5:27 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, DeKalb, Douglas, Forsyth, Fulton and 1 more | 48 min |
| Aug 7, 5:29 PM EDT | Severe Thunderstorm Warning | FFC | Morgan, Newton, Oconee, Rockdale, Walton | 46 min |
| Aug 7, 5:30 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Fayette, Henry, Spalding | 30 min |
| Aug 7, 5:37 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Clayton, Coweta, Douglas, Fayette, Fulton and 1 more | 38 min |
| Aug 7, 5:38 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Fulton | 37 min |
| Aug 7, 5:45 PM EDT | Special Weather Statement | FFC | Heard | 45 min |
| Aug 7, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Clarke, Oconee, Oglethorpe, Wilkes | 44 min |
| Aug 7, 5:54 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Henry, Meriwether, Newton and 3 more | 35 min |
| Aug 7, 5:55 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, DeKalb, Henry, Rockdale | 35 min |
| Aug 7, 6:02 PM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 43 min |
| Aug 7, 6:07 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Gwinnett, Newton, Oconee, Rockdale, Walton | 38 min |
| Aug 7, 6:11 PM EDT | Special Weather Statement | FFC | Meriwether | 49 min |
| Aug 7, 6:13 PM EDT | Special Weather Statement | FFC | Troup | 47 min |
| Aug 7, 6:15 PM EDT | Special Weather Statement | FFC | Jasper | 45 min |
| Aug 7, 6:18 PM EDT | Special Weather Statement | FFC | Butts, Henry, Newton, Pike, Spalding | 27 min |
| Aug 7, 6:20 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Putnam, Taliaferro, Warren, Wilkes | 25 min |
| Aug 7, 6:22 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson, Johnson, Washington, Wilkinson | 38 min |
| Aug 7, 6:25 PM EDT | Special Weather Statement | FFC | Twiggs | 35 min |
| Aug 7, 6:25 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Putnam | 50 min |
| Aug 7, 6:34 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Upson | 41 min |
| Aug 7, 6:37 PM EDT | Special Weather Statement | FFC | Bibb | 38 min |
| Aug 7, 6:55 PM EDT | Special Weather Statement | FFC | Warren | 35 min |
| Aug 7, 6:59 PM EDT | Special Weather Statement | FFC | Jefferson | 46 min |
| Aug 7, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Glascock, Hancock, Taliaferro, Warren, Washington and 1 more | 44 min |
| Aug 7, 7:03 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 42 min |
| Aug 7, 7:05 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Jefferson, Johnson | 40 min |
| Aug 7, 7:07 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Johnson, Laurens | 53 min |
| Aug 7, 7:12 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Twiggs | 31 min |
| Aug 7, 7:28 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Washington, Wilkinson | 47 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.